# SDR VNAA2023120210028

- Difficulty date: December 1, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 40,725 hours, 30,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Unknown
- Part time: 30,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 117741 DISCREPANCY: FOUND PAX DOOR STAIR AFT WEB SIDEWALL STIFFENER PN: 601R317745-7 FOR POWER ASSIST PULLEY MOTOR TO BE CRACKED. CORRECTIVE ACTION: REMOVED DAMAGED STIFFENER PN: 601R317745-7 IAW CRJ-700 SRM 51-42-06-001-001-A01 AND INSTALLED NEW STIFFENER PN 601R317745-7 IAW CRJ700 SRM 51-42-06-001-001-A01.
